A matrix setting for the q-Schur algebra.

Green, R. M. (1998) A matrix setting for the q-Schur algebra. Journal of the London Mathematical Society, 57 (2). pp. 289-308. ISSN 1469-7750

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19436
Deposited By:
Deposited On:
19 Nov 2008 13:05
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:15